# SDR 08FDEA03651

- Difficulty date: August 31, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 40,141 hours, 27,405 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65562392
- Condition: Corroded
- Location: Bs 720d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, STRINGER 27R CORRODED JUST FWD OF STA 720D APPROX 12 INCHES.  REMOVED WEB IAW SRM 51-30-2. REMOVED DAMAGED AREA OF STRINGER IAW SRM 53-10-3. FABRICATED STRINGER SECTION AND 2 SPLICES IAW SRM 53-10-3 FIG 1. TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2. INSTALLED REPAIR PARTS IAW SRM 51-30-2 AND 53-10-3 FIG 1. REINSTALLED WEB IAW SRM 51-30-2.
